# SDR AALA202007189019

- Difficulty date: June 12, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 57,703 hours, 33,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT SIDE LATERAL WINDOW FRAME VERTICAL STIFFENER CRACKED AT FR 4 AND Y0. REPLACED WINDOW FRAME PER EA 306587. (SEE AALA202006109010)
